# SDR CALA2014111401444

- Difficulty date: November 12, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 77,612 hours, 19,193 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 77067002
- Part serial: 0243
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAXI OUT AFTER ENG START FWD GALLEY OVEN ACFT LT OVERHEATED CAUSED SMOKE.  CB PULLED RETURNED TO GATE.  PLACED FWD GALLEY OVEN NR 1 ON PLACARD.  COMPLIED WITH SMOKE & ODOR QUESTIONNAIRE FORM 46.6020.  COMPLIED WITH INSPECTION TASK 05-51-58-910-801C1.  R & R FWD RT GALLEY OVEN IAW AMM 25-34-00.  OPERATIONS CHECKED GOOD.
